# SDR CALA2017041701033

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 73,307 hours, 19,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RED EEL LITE INOP AT ROW 20C. WIRE IS PULLED OUT FROM CONNECTOR AT LITE. REPLACED LIGHT ASSY CHECKS NORMAL.
